Publication
Title
A modification of Newton's method for analytic mappings having multiple zeros
Author
Abstract
Language
English
Source (journal)
Computing: archives for informatics and numerical computation. - Wien
Publication
Wien : 1999
ISSN
0010-485X
Volume/pages
62:2(1999), p. 129-145
ISI
000080453400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 26.11.2018